×

Found 16,554 Documents (Results 1–100)

100
MathJax

Orthorecursive expansions and their properties. (English. Russian original) Zbl 07566747

J. Math. Sci., New York 263, No. 4, 522-531 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 62-70 (2019).
MSC:  06D22 43Axx
PDF BibTeX XML Cite
Full Text: DOI

Existence, uniqueness, and approximation of a fictitious domain formulation for fluid-structure interactions. (English) Zbl 07556760

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software